# SDR JJBA20250515073

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4 RH OMEGA BEAM X2 ANCHOR NUT LOCATION FOUND CRACKED, BTW FR 59-61. CF4 RH OMEGA BEAM FR 59-61 X2 CUTOUT PERFORMED. CF4 RH OMEGA BEAM BTW FR 59-61 REPAIR PEROFRMED.
